# SDR CALA2016081200528

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT POSITIONS R1 & R2 DOORS. LT OVERWING, AND AFT DOOR.  REPLACED THE LAMPS AND PERFORMED AN OPS CHECK, FOUND NORMAL IAW AMM 33-51-00, AND AMM 33-51-06.
